Biblioteca de la Universidad Complutense de Madrid

A rule for slack allocation proportional to the duration in a PERT network


Castro, Javier y Gómez, Daniel y Tejada Cazorla, Juan Antonio (2008) A rule for slack allocation proportional to the duration in a PERT network. European journal of operational research, 187 . pp. 556-570. ISSN 0377-2217

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


In this paper, we define a new rule for the resolution of the slack allocation problem in a PERT network. This problem
exists of allocating existing extra time in some paths among the activities belonging to those paths. The allocation rule that we propose assigns extra time to the activities proportionally to their durations in such a way that no path duration exceeds the completion time of the whole project. This time allocation enables us to make a schedule for the PERT project under study. We give two characterizations of the rule and we compare it with others that have been previously defined in the literature.

Tipo de documento:Artículo
Palabras clave:Project management; Project scheduling; Slack allocation; PERT; Proportional rule
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:16008

R.J. Aumann, M. Maschler, Game theoretic analysis of a bankruptcy problem from the talmud, Journal of Economic Theory 36 (1985) 195–213.

G. Bergantiños, E. Sánchez, NTU PERT games, Operations Research Letters 30 (2002) 130–140.

G. Bergantiños, E. Sánchez, The proportional rule for problems with constraints and claims, Mathematical Social Sciences 43 (2002)225–249.

J. Castro, D. Gómez, J. Tejada, A polynomial rule for the problem of Sharing delay cost in PERT networks, Computers and Operations Research (2006), doi:10.1016/j.cor.2006.11.003.

H. Moulin, Priority rules and other inequitable rationing methods, Econometrica 68 (2000) 643–684.

B. O’Neill, A problem of rights arbitration from the talmud, Mathematical Social Sciences 2 (1982) 345–371.

E. Shragowitz, H. Youseff, B. Lu, Iterative converging algorithms for computing bounds on durations of activities in Pert and Pert-like models, Journal of Combinatorial Optimization 7 (2003) 5–22.

Depositado:19 Jul 2012 10:59
Última Modificación:06 Feb 2014 10:36

Sólo personal del repositorio: página de control del artículo